Alert archive / Kentucky / Frost Advisories in 2005
Frost Advisory 2, NWS Louisville, KY
NWS Louisville, KY issued this frost advisory at Oct 27, 2005, 1:26 PM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Oct 28, 2005, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2005, 1:26 PM CDT (18:26 UTC)
- In effect from
- Oct 28, 2005, 3:00 AM CDT
- Expired
- Oct 28, 2005, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLMK 271826 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 226 PM EDT THU OCT 27 2005 ...WIDESPREAD FROST LIKELY ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY TONIGHT... .CLEARING SKIES TONIGHT...LIGHT WINDS AND TEMPERATURES DROPPING INTO THE LOWER TO MID 30S WILL ALLOW FOR THE FORMATION OF FROST ACROSS MOST OF THE REGION. CLOUDS MAY BE MORE PERSISTENT ACROSS THE BLUEGRASS REGION OF KENTUCKY...AND THE LAKE CUMBERLAND AND DALE HOLLOW LAKE REGION OF SOUTH CENTRAL KENTUCKY...POSSIBLY LIMITING THE EXTENT OF THE FROST IN THESE AREAS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280230- /X.NEW.KLMK.FR.Y.0002.051028T0800Z-051028T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 126 PM CDT THU OCT 27 2005 /226 PM EDT THU OCT 27 2005/ ...FROST ADVISORY IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY. THE GREATEST THREAT FOR FROST FORMATION WILL BE IN LOW LYING AREAS AND IN THE OUTLYING AREAS AWAY FROM TOWNS AND CITIES...THOUGH FROST IS EXPECTED EVEN IN THE METROPOLITAN AREAS OF BOWLING GREEN...LEXINGTON...AND LOUISVILLE. THOSE WITH AGRICULTURAL INTEREST ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SCHOTT
4 follow-up statements
000 WWUS73 KLMK 271829 CCA NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 226 PM EDT THU OCT 27 2005 CORRECTION FOR NWR ...WIDESPREAD FROST LIKELY ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY TONIGHT... .CLEARING SKIES TONIGHT...LIGHT WINDS AND TEMPERATURES DROPPING INTO THE LOWER TO MID 30S WILL ALLOW FOR THE FORMATION OF FROST ACROSS MOST OF THE REGION. CLOUDS MAY BE MORE PERSISTENT ACROSS THE BLUEGRASS REGION OF KENTUCKY...AND THE LAKE CUMBERLAND AND DALE HOLLOW LAKE REGION OF SOUTH CENTRAL KENTUCKY...POSSIBLY LIMITING THE EXTENT OF THE FROST IN THESE AREAS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280230- /X.NEW.KLMK.FR.Y.0002.051028T0800Z-051028T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 126 PM CDT THU OCT 27 2005 (226 PM EDT THU OCT 27 2005) ...FROST ADVISORY IN EFFECT FROM 4 AM EDT (3 AM CDT) TO 9 AM EDT (8 AM CDT) FRIDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM EDT (3 AM CDT) TO 9 AM EDT (8 AM CDT) FRIDAY. THE GREATEST THREAT FOR FROST FORMATION WILL BE IN LOW LYING AREAS AND IN THE OUTLYING AREAS AWAY FROM TOWNS AND CITIES...THOUGH FROST IS EXPECTED EVEN IN THE METROPOLITAN AREAS OF BOWLING GREEN...LEXINGTON...AND LOUISVILLE. THOSE WITH AGRICULTURAL INTEREST ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SCHOTT
000 WWUS73 KLMK 280142 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 942 PM EDT THU OCT 27 2005 ...WIDESPREAD FROST LIKELY ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY BY DAYBREAK... .LIGHT WINDS...PERIODS OF CLEAR SKIES...AND TEMPERATURES DROPPING INTO THE LOWER OR MIDDLE 30S WILL ALLOW FOR THE FORMATION OF FROST ACROSS MOST OF THE REGION. CLOUDS MAY BE MORE PERSISTENT ACROSS THE BLUEGRASS REGION OF KENTUCKY...AND THE LAKE CUMBERLAND AND DALE HOLLOW LAKE REGION OF SOUTH CENTRAL KENTUCKY...POSSIBLY LIMITING THE EXTENT OF THE FROST IN THESE AREAS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280800- /X.CON.KLMK.FR.Y.0002.051028T0800Z-051028T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 842 PM CDT THU OCT 27 2005 /942 PM EDT THU OCT 27 2005/ ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY... A FROST ADVISORY REMAINS IN EFFECT LATE TONIGHT INTO EARLY TOMORROW MORNING. THE GREATEST THREAT FOR FROST FORMATION WILL BE IN LOW LYING AREAS AND IN THE OUTLYING AREAS AWAY FROM TOWNS AND CITIES... THOUGH AT LEAST PATCHY FROST IS EXPECTED EVEN IN THE METROPOLITAN AREAS OF BOWLING GREEN...LEXINGTON...AND LOUISVILLE. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CS
000 WWUS73 KLMK 280837 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 437 AM EDT FRI OCT 28 2005 ...WIDESPREAD FROST LIKELY ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY EARLY THIS MORNING... .LIGHT WINDS...CLEAR SKIES...AND TEMPERATURES IN THE LOWER TO MID 30S WILL CAUSE WIDESPREAD FROST ACROSS MOST OF THE REGION EARLY THIS MORNING. AS TEMPERATURES BEGIN TO RISE AFTER SUNRISE...THE FROST WILL BEGIN TO DISSIPATE BY ABOUT 9 AM EDT OR 8 AM CDT. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-281300- /X.CON.KLMK.FR.Y.0002.000000T0000Z-051028T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 337 AM CDT FRI OCT 28 2005 /437 AM EDT FRI OCT 28 2005/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... THE GREATEST AMOUNT OF FROST WILL BE IN LOW LYING AREAS AND IN OUTLYING AREAS AWAY FROM TOWNS AND CITIES...ALTHOUGH AREAS OF FROST ALSO ARE LIKELY IN THE METROPOLITAN AREAS OF BOWLING GREEN...LEXINGTON...AND LOUISVILLE. AREAS OF FROST ARE AGAIN LIKELY LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING ACROSS MUCH OF THE REGION AS TEMPERATURES AGAIN DIP INTO THE LOWER AND MID 30S. A FEW LOW-LYING AREAS IN EAST CENTRAL KENTUCKY COULD EVEN SEE TEMPERATURES BELOW FREEZING FOR A SHORT TIME AROUND DAYBREAK SATURDAY MORNING. $$ TWF
000 WWUS73 KLMK 281246 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 846 AM EDT FRI OCT 28 2005 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT (8 AM CDT)... .A RISING SUN WITH MOSTLY CLEAR SKIES WILL WARM TEMPERATURES THIS MORNING...ALLOWING FOR THE EXPIRATION OF THE ADVISORY AT 9 AM EDT (8 AM CDT). INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-281400- /X.EXP.KLMK.FR.Y.0002.000000T0000Z-051028T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 746 AM CDT FRI OCT 28 2005 /846 AM EDT FRI OCT 28 2005/ ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT (8 AM CDT) THIS MORNING. ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY TONIGHT...CLEAR SKIES ACCOMPANIED WITH LIGHT WINDS WILL PRODUCE CONDITIONS FOR TEMPERATURES TO DROP NEAR OR BELOW FREEZING ACROSS THE ENTIRE REGION...ESPECIALLY IN LOW LYING AND RURAL AREAS. $$ SCHOTT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 27, 8:30 AM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Oct 27, 8:30 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 AM EDT THU OCT 27 2005
.SHORT TERM UPDATE...
H5 TROUGH MOVING ACROSS THE FORECAST AREA THIS MORNING...CANCELLED
THE FROST ADVISORY AN HOUR EARLY WITH EXTENSIVE CLOUD COVER AND
TEMPS IN THE 40S OVER MOST OF THE CWA. FORECAST GRIDS LOOK IN GOOD
SHAPE...WILL UPDATE TO REMOVE MORNING WORDING AND ADVISORY...WHILE
TWEAKING TEMPS AND DEWPTS GRIDS WITH CURRENT DATA...YET NOT
AFFECTING THE HI TEMPS TODAY. THE ZONE PACKAGE LOOKS TO BE IN
GREAT SHAPE AT THIS TIME.
.SHORT TERM (TODAY AND TONIGHT)...
WEAK HIGH PRESSURE DRIFTING OVERHEAD THIS MORNING PROVIDING
GENERALLY LIGHT WINDS AND SOME COOL READINGS. TEMPERATURES THIS
MORNING ARE HIGHLY DEPENDENT ON CLOUD COVER. ACROSS SOUTHERN
KY...TEMPERATURES HAD DROPPED TO INTO THE LOW 30S...WHILE
TEMPERATURES ACROSS SOUTHERN INDIANA IN THE CLOUD COVER ARE IN THE
LOW TO MID 40S. WITH DEWPOINTS IN THE LOW 30S THIS MORNING...WILL
LIKELY SEE ANOTHER ROUND OF FROST...ESPECIALLY IN SHELTERED AREAS.
AT THIS TIME...WILL GO AHEAD AND LET CURRENT ADVISORY RIDE.
FOR TODAY...A DAY SIMILAR TO YESTERDAY APPEARS LIKELY. WEAK H5 WAVE
IS FORECAST TO DROP FROM THE UPPER MIDWEST AND SWING EASTWARD
THROUGH THE REGION TODAY. ACCOMPANYING THIS FEATURE WILL BE A BKN
TO OVC DECK OF CLOUDS. BUFKIT MODEL SOUNDINGS SHOW THIS AROUND THE
5-7KFT LEVEL...COINCIDENT WITH MAX RH IN AROUND 850MB. AS WAVE
HEADS EASTWARD THIS AFTERNOON...SKY COVER SHOULD DECREASE FROM WEST
TO EAST. AS FOR TEMPERATURES...AGAIN EXPECT READINGS SIMILAR TO
YESTERDAY. A LOOK AT RECENT MODEL VERIFICATION IN THE AREA SHOWS
THE FWC NUMBERS HAVE BEEN PERFORMING VERY WELL. SO HAVE TRENDED
TODAYS TEMPS CLOSER TO THEM.
AS H5 TROF AXIS HEADS EASTWARD TONIGHT...ANOTHER AREA OF SFC HIGH
PRESSURE WILL DRIFT INTO THE AREA FROM THE WEST. SKIES WILL LIKELY
BE MOSTLY CLEAR BY MORNING. CURRENT FORECAST TEMPS TONIGHT LOOK A
BIT TOO WARM...GIVEN THE AMOUNT OF CLEARING EXPECTED...SO I HAVE CUT
THEM BY A FEW DEGREES. LIKELY SEE ANOTHER ROUND OF FROST ONCE AGAIN.
-JARVIS
.LONG TERM (FRIDAY THROUGH WEDNESDAY)...
VERY LITTLE CHANGE TO ONGOING EXTENDED FORECAST. SFC HIGH PRESSURE
WILL CONTINUE TO PUSH SEWD INTO THE OHIO RIVER VALLEY ON FRIDAY AS
THE 500MB TROUGH MOVES TOWARD THE EAST COAST. THE EXITING SHORTWAVE
WILL ALLOW SKIES TO FINALLY CLEAR UP FROM WEST TO EAST WHILE THE
HIGH PRESSURE DOMINATES THROUGH THE WEEKEND. WITH CLEAR SKIES AND
CALM WINDS...LOOK FOR EARLY SATURDAY MORNING LOWS TO DIP DOWN INTO
THE LOW TO MID 30S...WHERE FROST MIGHT ONCE AGAIN FORM. SHOULD BE
THE LAST MENTION OF IT AS WE GET DEEPER INTO THE COLD SEASON.
AMPLIFIED CENTRAL PLAINS RIDGING WILL PUSH EASTWARD OVER THE
WEEKEND...WARMING UP TEMPERATURES INTO THE 60S TO NEAR 70 BY SUNDAY
AND MONDAY. SKIES WILL BE MOSTLY CLEAR...WINDS WILL BE
LIGHT...MAKING IT A VERY PLEASANT WEEKEND.
ECMWF/CANADIAN/NOGAPS/GFS IN PRETTY GOOD AGREEMENT DEVELOPING A
STRONG LEE-SIDE TROUGH BY MONDAY AFTERNOON. THIS COMBINED WITH A SFC
COLD FRONT WILL APPROACH THE REGION ROUGHLY BY EARLY TUESDAY. MOST
QPF GENERATED APPEARS TO BE MAINLY POST-FRONTAL...AND WILL MOVE
ACROSS THE AREA QUICKLY UNDER A FAST NW FLOW. WITH A COUPLE DAYS OF
RETURN FLOW AHEAD OF THIS...PRECIP SEEMS PRETTY LIKELY SO KEPT THE
POPS IN THE FORECAST INCREASING FROM WEST TO EAST BEGINNING LATE
MONDAY AND EXITING TUESDAY EVENING.
ONLY MINOR CHANGES MADE TO OTHER TEMP/DEWPOINT/WIND/SKY GRIDS AS
CURRENT PACKAGE IN GOOD SHAPE.
AL
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FROST ADVISORY UNTIL 10 AM EDT /9 AM CDT/ THURSDAY FOR KYZ023-
KYZ024-KYZ025-KYZ026-KYZ027-KYZ028-KYZ029-KYZ030-KYZ031-
KYZ032-KYZ033-KYZ034-KYZ035-KYZ036-KYZ037-KYZ038-KYZ039-
KYZ040-KYZ041-KYZ042-KYZ043-KYZ045-KYZ046-KYZ047-KYZ048-
KYZ049-KYZ053-KYZ054-KYZ055-KYZ056-KYZ057-KYZ061-KYZ062-
KYZ063-KYZ064-KYZ065-KYZ066-KYZ067-KYZ070-KYZ071-KYZ072-
KYZ073-KYZ074-KYZ075-KYZ076-KYZ077-KYZ078-KYZ081-KYZ082.
IN...FROST ADVISORY UNTIL 10 AM EDT /9 AM CDT/ THURSDAY FOR INZ076-
INZ077-INZ078-INZ079-INZ083-INZ084-INZ089-INZ090-INZ091-
INZ092.Hazardous weather outlook, Oct 27, 10:30 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EDT THU OCT 27 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1130 AM EDT THU OCT 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD FROST WILL BE POSSIBLE FRIDAY AND SATURDAY MORNINGS ACROSS THE OUTLOOK AREA AS OVERNIGHT TEMPERATURES WILL DIP TO NEAR FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SCHOTT
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:47 PM CDT | Frost Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 11 hr |
Nearby
Frost Advisories in Kentucky, 2005Frost Advisories in Indiana, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.